# SDR AALA200802376

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJU FLIGHT ATTENDANT REPORTED LT NR 1 DOOR DIFFICULT TO ARM.  CREW OPENED DOOR CAUSING SLIDE TO PARTIALLY DEPLOY.  RESERVICED ASSIST BOTTLE AND REPLACED DOOR SLIDE AT LT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
